# SDR ABXA20170830109

- Difficulty date: August 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 81,399 hours, 37,677 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS DAMAGED WITH SEVERAL BROKEN AND BURNED WIRES AT BS 740,  RBL 48,  ABOVE THE FORWARD LOWER CARGO BAY AFT BULKHEAD.  THE BROKEN WIRES WERE SPLICED AND REPAIRED.  THE ACFT WAS GROUNDED. THE PROBABLE CAUSE WAS A FASTENER IMPROPERLY INSTALLED THROUGH THE CARGO BAY CEILING DURING THE MAINTENANCE VISIT.
